# SDR DALA1154040693

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,404 hours, 17,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STR 27R CORRODED STA 1595-1600.  FABRICATED CHANNEL PER DRAWING 146N3110 REV B.  INSTALLED FABRICATED STRINGER SECTION CHANNEL ON STA 1589-1620 S27R IAW B757 SRM 53-00-03 STEP 10 FIG 201 PG 201 REPAIR 1.  AT SAA/SAT DURING HMV ON N/R 185543 W/O 88596590001.
